# SDR ASAA2018061125030

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,196 hours, 11,819 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 5893543149
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT, OVERHEAT LIGHT ON. GROUNDED - YES. LEFT FWD CONTROLLER BITE SHOWS SENSOR FAULT. MOVED SENSOR SELECTOR TO ALTERNATE POSITION REF FIM 30-41 TASK 812. OPS NORMAL.
